# SDR UIEA2017102502075

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-300
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2612 · Fire Detection
- Part: Hose
- Part number: 453T285083
- Condition: Missing
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE DETECTION HOSES ARE MISSING IN STA 1197+44 PN 453T2850139 AND PN 453T2850-71. NEW FIRE HOSE INSTALLED.
